# SDR 98FDEA00236

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 680, STR 23L FRAME HAS DAMAGED (DENT).  INSTALLED 7075-T6 DOUBLER (15 INCHES) IN FWD CARGO BS 680, STR 23L FRAME PER SRM 53-10-4.
